# SDR CA020625001

- Difficulty date: June 22, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Make and model: Gruman FIRECAT
- Aircraft time: 6,286 hours
- Engine: Wright 982C9HE2
- Propeller: Hamstd 43D51
- System (JASC): 7931 · Engine Oil Pressure
- Part: Engine
- Part number: 982C9HE2MR5
- Condition: Failed
- Location: Nacelle
- Component: 982C9HE2MR5
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) THE AIRCRAFT DEPARTED CYXS ENROUTE TO A FIRE. DURING CLIMB THE LOW OIL PRESSURE LIGHT ILLUMINATED. THE OIL TEMP WAS RISING, THE THROTTLE WAS RETARDED AND WHEN THE OIL PRESSURE REACHED 40 PSI THE ENGINE WAS SHUT DOWN. THE AIRCRAFT RETURNED TO CYXS. THE ENGINE WAS REMOVED AND A SERVICEABLE QCU WAS INSTALLED. THE AIRCRAFT WAS RETURNED TO SERVICE.
